# SDR CA970306001

- Difficulty date: February 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182P
- Engine: Cont O470R
- Propeller: Mcauly 2A34C*
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Fitting
- Part number: 07416302
- Condition: Broken
- Location: Rt Mlg
- Part time: 1,616 hours
- Component: 07416302
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING, RT GEAR CONTACTED SNOW BANK AND SEPARATED AT AXLE FITTING.  BROKEN GEAR SHOWED SIGNS OF CORROSION ABOUT 1/3 DIAMETER AT INBOARD AXLE FITTING.  REPLACED.
